Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

What causes dizziness after taking Morphine?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5770 Questions
Question
I am currently taking morphine self er--15 mg tablet for back pain. Have had an x-ray, the first pt appointment is Tuesday and a bone density scan is the following Monday. I will possible have an MRI. The medication makes me dizzy and nauseous. So, I was given Ondansetron hcl--4 mg for nausea which seems to work. Is there anything I can do for the dizziness? Thank you so much, XXXXXXX
Sat, 14 Apr 2018 in General Health
 
 
Answered by Dr. Grzegorz Stanko 46 minutes later
Brief Answer:
Drinking more water should help.

Detailed Answer:
Hello.

Thank you for the query.

Dizziness after morphine intake are usually due to low blood pressure as it lowers the blood pressure. So drinking more water should greatly help with dizziness. You may also try Tiethylperazine (Torecan) medicine.

Hope this helps.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor